\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Strichartz estimates for Schrödinger operators with a non-smooth magnetic potential

Abstract Related Papers Cited by
  • We prove Strichartz estimates for the absolutely continuous evolution of a Schrödinger operator $H = (i\nabla + A)^2 + V$ in $R^n$, $n \ge 3$. Both the magnetic and electric potentials are time-independent and satisfy pointwise polynomial decay bounds. The vector potential $A(x)$ is assumed to be continuous but need not possess any Sobolev regularity. This work is a refinement of previous methods, which required extra conditions on ${\rm div}\,A$ or $|\nabla|^{\frac12}A$ in order to place the first order part of the perturbation within a suitable class of pseudo-differential operators.
    Mathematics Subject Classification: Primary: 35Q20; Secondary: 35C15, 42A16.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Agmon, Spectral properties of Schrödinger operators and scattering theory, Ann. Sc. Norm. Super. Pisa. Cl. Sci., 2 (1975), 151-218.

    [2]

    S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, J. Anal. Math., 30 (1976), 1-38.doi: 10.1007/BF02786703.

    [3]

    J.-M. Bouclet and N. Tzvetkov, On global Strichartz estimates for non-trapping metrics, J. Funct. Anal., 254 (2008), 1661-1682.doi: 10.1016/j.jfa.2007.11.018.

    [4]

    F. Cardoso, C. Cuevas and G. Vodev, Dispersive estimates for the Schrödinger equation in dimension four and five, Asymptot. Anal., 62 (2009), 125-146.

    [5]

    M. Christ and A. Kiselev, Maximal functions associated to filtrations, J. Funct. Anal., 179 (2001), 409-425.doi: 10.1006/jfan.2000.3687.

    [6]

    P. Constantin and J.-C. Saut, Local smoothing properties of dispersive equations, J. Amer. Math. Soc., 1 (1988), 413-439.doi: 10.1090/S0894-0347-1988-0928265-0.

    [7]

    M. B. Erdoǧan, M. Goldberg and W. Schlag, Strichartz and smoothing estimates for Schrödinger operators with almost critical magnetic potentials in three and higher dimensions, Forum Math., 21 (2009), 687-722.doi: 10.1515/FORUM.2009.035.

    [8]

    M. Goldberg and M. Visan, A Counterexample to dispersive estimates for Schrödinger operators in higher dimensions, Comm. Math. Phys., 266 (2006), 211-238.doi: 10.1007/s00220-006-0013-5.

    [9]

    L. Hörmander, "The Analysis of Linear Partial Differential Operators. II,'' Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1983.

    [10]

    A. Ionescu and W. Schlag, Agmon-Kato-Kuroda theorems for a large class of perturbations, Duke Math. J., 131 (2006), 397-440.doi: 10.1215/S0012-7094-06-13131-9.

    [11]

    A. Jensen and T. Kato, Spectral properties of Schrödinger operators and time-decay of the wave functions, Duke Math. J., 46 (1979), 583-611.doi: 10.1215/S0012-7094-79-04631-3.

    [12]

    T. KatoWave operators and similarity for some non-selfadjoint operators, Math. Ann., 162 (1965/1966), 258-279.

    [13]

    H. Koch and D. Tataru, Carleman estimates and absence of embedded eigenvalues, Comm. Math. Phys., 267 (2006), 419-449.doi: 10.1007/s00220-006-0060-y.

    [14]

    J. Marzuola, J. Metcalfe and D. Tataru, Strichartz estimates and local smoothing estimates for asymptotically flat Schrödinger equations, J. Funct. Anal., 255 (2008), 1497-1553.doi: 10.1016/j.jfa.2008.05.022.

    [15]

    D. Robert, Asymptotique de la phase de diffusion à haute énergie pour des perturbations du second ordre du Laplacien, Ann. Sci. École Norm. Sup., 25 (1992), 107-134.

    [16]

    I. Rodnianski and W. Schlag, Time decay for solutions of Schrödinger equations with rough and time-dependent potentials, Invent. Math., 155 (2004), 451-513.doi: 10.1007/s00222-003-0325-4.

    [17]

    B. Simon, Best constants in some operator smoothness estimates, J. Funct. Anal., 107 (1992), 66-71.doi: 10.1016/0022-1236(92)90100-W.

    [18]

    H. Smith and C. Sogge, Global Strichartz estimates for nontrapping perturbations of the Laplacian, Comm. PDE, 25 (2000), 2171-2183.doi: 10.1080/03605300008821581.

    [19]

    K. Yajima, Existence of solutions for Schrödinger evolution equations, Comm. Math. Phys., 110 (1987), 415-426.doi: 10.1007/BF01212420.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(86) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return